Automorphisms of the Hatcher-Thurston complex


Creative Commons License

Irmak E., KORKMAZ M.

ISRAEL JOURNAL OF MATHEMATICS, vol.162, no.1, pp.183-196, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1007/s11856-007-0094-7
  • Journal Name: ISRAEL JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.183-196

Abstract

Let S be a compact, connected, orientable surface of positive genus. Let HT(S) be the Hatcher-Thurston complex of S. We prove that Ant HT(S) is isomorphic to the extended mapping class group of S modulo its center.